# SDR MASA2011012401774

- Difficulty date: January 21, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N519LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10260
- Aircraft time: 11,708 hours, 8,586 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relief Valve
- Part number: 9752753
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT, ACFT RTF.  MX R2 SELECTOR VALVE BALANCE RELIEF VALVE 1&2 & PORT PRESSURE SWITCH ON RIGHT MLG.  L/FWD SN: PN1293 & R/FWD SN: PN1259. TT/TC FOR BOTH SN = 11708 AND 8586 RESPECTIVELY.
